Kentucky, 2011

Flood and Damaging Winds in Kentucky, April 23, 2011

April 23, 2011 · NWS RLX · 7 events in 2 counties and zones

Several rounds of showers and thunderstorms moved through southern Ohio from Friday the 22nd into Sunday the 24th. The heaviest rains brushed Greenup County in northeast Kentucky.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$57,000
Crop damage
None recorded
Events
7

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RLX wrote it up.

Several rounds of showers and thunderstorms moved through southern Ohio from Friday the 22nd into Sunday the 24th. The heaviest rains brushed Greenup County in northeast Kentucky. A spotter in South Shore reported 3.5 inches of rain in about 36 hours, ending on the evening of the 23rd. Luckily, the heaviest rains fell near the Ohio River, limiting the small stream flooding in northeast Kentucky. Warnock, for example had a 2 day total of 3.08 inches. The Little Sandy River at Grayson also remained below flood stage.

Thunderstorms also caused some wind damage early on the 23rd, and again in the early evening.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before the first event at Apr 23, 3:25 AM EST, 1 hour 5 minutes earlier.

Area forecast discussion, Apr 23, 3:25 AM EST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
425 AM EDT SAT APR 23 2011

.SYNOPSIS...
NEARLY STATIONARY FRONT OVER THE OHIO VALLEY THROUGH THE WEEKEND...
WITH MULTIPLE BOUTS OF SHOWERS AND THUNDERSTORMS. FRONT LIFTS NORTH
BY MONDAY...BUT MORE STORMS WITH A COLD FRONT WEDNESDAY AND THURSDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
MAIN CONCERN CONTINUES TO BE THREAT OF FLOODING MAINLY NORTH OF
INTERSTATE 64...THOUGH THERE IS ALSO A SLIGHT RISK FOR SEVERE
THUNDERSTORMS AS WELL.

CONVECTIVE COMPLEX AS OF 08Z IS ENTERING THE AREA...AND WILL MOVE
THROUGH BY 11Z-12Z. AFTER THAT WAVE...WARM SECTOR WILL TRY TO
OVERTAKE MUCH OF THE AREA WITH VEERING WIND AT SURFACE. WITH LOW
LEVEL FLOW BECOMING MORE PARALLEL WITH MID/UPPER LEVELS...AND WITH
POTENTIAL BOUNDARY LAYING OUT IN WAKE OF COMPLEX THIS
MORNING...POTENTIAL FOR TRAINING RAINFALL WILL EXIST. BUT WITH
LESSENING OF LIFT AGAINST THE FRONT...RAIN DURING THE DAY DOES NOT
LOOK QUITE AS HEAVY AS DURING THESE PREDAWN HOURS...YET SEVERAL
HOURS OF MODERATE RAIN COULD STILL BE A PROBLEM IF IT SITS OVER AN
ALREADY SATURATED AREA. ALSO...LOCAL HIGH RESOLUTION MODELS ARE
SUGGESTING THAT A DECENT WAVE OF CONVECTION COULD SWEEP OVER THE
WATCH AREA AGAIN THIS EVENING.

AM CONCERNED FOR PROSPECT OF MORE SIGNIFICANT WAVE AND SLOW SAGGING
OF FRONTAL BOUNDARY BACK INTO AT LEAST SOUTHEAST OHIO TONIGHT...IF
NOT DEEPER INTO THE AREA. A GOOD PORTION OF THE CURRENT FLOOD WATCH
MAY NEED TO BE EXTENDED IN TIME THROUGH AT LEAST TONIGHT. WITH
MESOSCALE INFLUENCES DRIVING PLACEMENT OF CONVECTION THOUGH...WILL
SEE RESULTS OF THIS EARLY MORNING WAVE...AND GET ANOTHER LOOK AT
LATEST MODELS BEFORE DETERMINING WHICH COUNTIES MAY NEED
EXTENDING...AND FOR HOW LONG.

AS FOR SEVERE CHANCES...EARLY MORNING CONVECTION IS ELEVATED AND NOT
EXPECTING MUCH OF A PROBLEM. HOWEVER...AS MORE OF THE AREA ENTERS
WARM SECTOR THIS AFTERNOON AND EVENING...THERE WILL BE A BETTER
PROSPECT OF STRONG WINDS FROM ALOFT BEING ABLE TO MAKE IT TO THE
SURFACE WITHIN ANY CONVECTION...SO THE SLIGHT RISK FOR SEVERE
THUNDERSTORMS FROM SPC APPEARS WARRANTED. COULD ALSO BE SOME LARGE
HAIL AS WELL.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY NIGHT/...
MODELS IN GOOD AGREEMENT WITH FRONT FINALLY LIFTING FAR ENOUGH NORTH
BY MONDAY...TO BRING US FIRMLY IN THE WARM SECTOR MONDAY AND
TUESDAY. HOWEVER...ENOUGH MOISTURE AND INSTABILITY REMAINS FOR
MAINLY WIDELY SCATTERED DIURNAL SHOWERS AND THUNDERSTORMS MONDAY AND
TUESDAY. MODELS SUGGEST A COLD FRONT WILL APPROACH FROM THE WEST
TUESDAY...BEFORE STALLING AS UPPER SUPPORT LIFTS NORTH INTO THE
GREAT LAKES...TO BRING A MORE ORGANIZED AREA OF STORMS MAINLY TO OUR
WESTERN AREAS. GIVEN MUCH UNCERTAINTY...PREFER TO KEEP OUR AREA IN A
MORE DISORGANIZED AIRMASS STORM REGIME ON TUESDAY. WE WILL WAIT FOR
A STRONGER SYSTEM TO PUSH THIS FRONT EASTWARD AND AFFECT OUR AREA
JUST AFTER THIS PERIOD.

EXPECT AT LEAST PARTIAL SUNSHINE TO BOOS TEMPS INTO THE 80S BY
DAY...WHILE ONLY DROPPING INTO THE 60S BY NIGHT.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
MODELS ARE SHOWING A GOOD LARGE SCALE AGREEMENT...BUT DIFFERENCES
EXIST IN THE DETAILS AND TIMING. USED MORE WEIGHTING TOWARD THE
OPERATIONAL MODELS WITH SOME BLEND OF THE GEFS AND ECMWF ENSEMBLE
MEANS FOR MONDAY NIGHT AND TUESDAY...KEEPING THE AREA IN THE WARM
SECTOR...BUT ALLOWING FOR THE POSSIBILITY OF SOME THUNDERSTORMS.
FOR WEDNESDAY THROUGH FRIDAY...USED A BLEND OF THE ECMWF AND GEFS
MEAN AND ECMWF ENSEMBLE MEAN. THIS ALLOWS FOR A LOW LIFTING
NORTHWARD WEST OF THE REGION ON WEDNESDAY...WITH THE ASSOCIATED
COLD FRONT MOVING THROUGH EARLY THURSDAY. UPPER LOW THEN MOVES
THROUGH ON FRIDAY.

&&

.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
CONVECTIVE COMPLEX ABOUT TO CRUISE THROUGH THE CENTRAL TO NORTHERN
PORTIONS OF THE AREA 07Z-11Z...YET STORMS WILL BE FAIRLY ELEVATED SO
EXPECTING MAINLY LOW END VFR/BRIEF MVFR. FRONTAL BOUNDARY WILL
REMAIN DRAPED ACROSS SOUTHEAST OH TO NORTHERN WV...WITH ADDITIONAL
SIMILAR WAVES OF SHOWERS AND THUNDERSTORMS THROUGH THE REMAINDER OF
THE TAF PERIOD. STRONG SOUTHEAST LOW LEVEL FLOW AGAINST THE
MOUNTAINS...WILL LET KBKW AND GREENBRIER VALLEY AREAS HANG ON TO
MVFR OR IFR CIGS JUST A FEW MORE HOURS...ABOUT 09Z...BEFORE VEERING
FLOW LIFTS OR BREAKS UP THOSE CIGS.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z SUNDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: THUNDERSTORM COMPLEXES COULD LAY OUT BOUNDARIES
THAT COULD CAUSE ADDITIONAL THUNDERSTORMS FARTHER SOUTH THAN
CURRENTLY FORECAST. ALSO...UNCERTAINTY IN TIMING AND PLACEMENT OF
INDIVIDUAL WAVES.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                    SAT 04/23/11
UTC 1HRLY       08   09   10   11   12   13   14   15   16   17   18   19
EDT 1HRLY       04   05   06   07   08   09   10   11   12   13   14   15
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    H
BKW CONSISTENCY  M    L    L    M    M    H    M    M    H    H    H    H
EKN CONSISTENCY  L    L    L    M    M    H    H    M    M    M    M    M
PKB CONSISTENCY  M    L    M    L    H    L    M    M    M    M    M    M
CKB CONSISTENCY  H    M    M    H    H    M    H    M    M    M    M    M

AFTER 06Z SUNDAY...
POSSIBLE IFR IN PERSISTENT BATCHES OF RAIN THROUGH THE
WEEKEND...ESPECIALLY OHIO VALLEY AND INTO NORTHERN WV.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR WVZ006>011-
     014>020-027>032-037>040-046-047.
OH...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR OHZ066-067-075-
     076-083>087.
KY...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR KYZ101>103.
VA...NONE.

&&

SYNOPSIS...MDP/JMV
NEAR TERM...MDP
SHORT TERM...JMV
LONG TERM...RPY
AVIATION...MDP
Hazardous weather outlook, Apr 23, 3:05 AM EST, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
405 AM EDT SAT APR 23 2011

VAZ003-004-WVZ033-034-240815-
DICKENSON-BUCHANAN-MCDOWELL-WYOMING-
405 AM EDT SAT APR 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND
SOUTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

KYZ101>103-OHZ066-067-075-076-083>087-WVZ006>011-014>020-027>032-
037>040-046-047-240815-
GREENUP-CARTER-BOYD-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON-VINTON-
MEIGS-GALLIA-LAWRENCE-CABELL-MASON-WOOD-PLEASANTS-TYLER-PUTNAM-
KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER-
LEWIS-HARRISON-TAYLOR-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-
RANDOLPH-
405 AM EDT SAT APR 23 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...NORTHERN WEST
VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

ALSO...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH
DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

CONTINUED ROUNDS OF SHOWERS AND THUNDERSTORMS SUNDAY THROUGH
SUNDAY NIGHT...MAY RESULT IN A CONTINUED FLOOD THREAT...ESPECIALLY
FROM SOUTHEAST OHIO THROUGH NORTHERN WEST VIRGINIA. ALSO...A
SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL REMAIN OVER THE AREA
SUNDAY THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

KYZ105-WVZ005-013-024>026-035-036-240815-
LAWRENCE-WAYNE-LINCOLN-MINGO-LOGAN-BOONE-RALEIGH-FAYETTE-
405 AM EDT SAT APR 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHERN
WEST VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH
DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL REMAIN OVER THE AREA
SUNDAY THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Apr 22, 10:32 PM EST, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
1132 PM EDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLOOD            4 NE ADAMSVILLE         38.90N  82.30W
04/22/2011                   GALLIA             OH   COUNTY OFFICIAL

            WATER IS ON STATE ROUTE 850 BETWEEN THE US 35 OERPASS
            AND BIDWELL

&&

EVENT NUMBER RLX1100477

JEE
Local storm report, Apr 22, 10:34 PM EST, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
1134 PM EDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLOOD            VINTON                  38.98N  82.34W
04/22/2011                   GALLIA             OH   COUNTY OFFICIAL

            WATER IS ON STATE ROUTE 325 NORTH AND SOUTH OF VINTON

&&

EVENT NUMBER RLX1100478

JEE
Local storm report, Apr 22, 10:35 PM EST, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
1135 PM EDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLOOD            VINTON                  38.98N  82.34W
04/22/2011                   GALLIA             OH   COUNTY OFFICIAL

            WATER ON STATE ROUTE 160 NEAR VINTON

&&

EVENT NUMBER RLX1100479

JEE
Special weather statement, Apr 23, 2:16 AM EST, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
316 AM EDT SAT APR 23 2011

KYZ101>103-OHZ066-067-075-076-083>087-WVZ005-007-230915-
ATHENS OH-BOYD KY-CARTER KY-GALLIA OH-GREENUP KY-JACKSON OH-
LAWRENCE OH-MASON WV-MEIGS OH-MORGAN OH-PERRY OH-VINTON OH-
WASHINGTON OH-WAYNE WV-
316 AM EDT SAT APR 23 2011

...THUNDERSTORMS WITH HEAVY RAINFALL WILL AFFECT
ATHENS...BOYD...CARTER...GALLIA...GREENUP...JACKSON...LAWRENCE
...MEIGS...MORGAN...NORTHWESTERN MASON...NORTHWESTERN
WAYNE...PERRY...VINTON AND WASHINGTON COUNTIES...

AT 306 AM EDT...THUNDERSTORMS WITH HEAVY RAINFALL WERE ALONG A LINE
FROM LOGAN TO 9 MILES NORTH OF WHEELERSBURG TO 4 MILES NORTHWEST OF
CARTER CAVES STATE PARK...MOVING NORTHEAST AT 60 MPH.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AS THEY WILL TEND TO
MOVE OVER THE SAME AREAS AS THE OVERALL LINE MOVES EASTWARD.
RAINFALL AMOUNTS OF UP TO ONE HALF INCH IN 30 MINUTES ARE POSSIBLE.
THIS WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE
DITCHES AND SMALL STREAMS.

THESE STORMS WILL BE NEAR NEW STRAITSVILLE AROUND 315 AM...NEW
LEXINGTON AROUND 330 AM...EAGLEPORT AROUND 345 AM...KYGER AROUND 400
AM...REEDSVILLE AROUND 415 AM AND NEWPORT AROUND 445 AM.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE
MARKERS 149 AND 191 IN KENTUCKY...AND BETWEEN MILE MARKERS 1 AND 5 IN
WEST VIRGINIA...I-77 BETWEEN MILE MARKERS 1 AND 17 IN OHIO.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3976 8164 3959 8158 3957 8104 3927 8168
      3888 8191 3889 8193 3901 8199 3844 8233
      3819 8285 3819 8327 3821 8330 3872 8304
      3876 8289 3858 8281 3876 8267 3895 8281
      3937 8275 3948 8217 3960 8239 3994 8246

30

The radar

The Cincinnati radar (KILN), 107 km away, was scanning. The volume nearest the first event began at 09:31 UTC.

Open the radar archive at this moment

Event by event

6 thunderstorm wind, 1 flood. Local standard time, as filed.

Flood, Greenup

When
April 23, 4:30 AM EST to 4:30 PM EST
Where
Greenup County, South Shore to Limeville
Cause
Heavy Rain
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
38.720, -82.970

Streams flowing into the swollen Ohio River and the lower portion of the Little Sandy River overflowed onto roads.

Thunderstorm Wind, Greenup

When
April 23, 6:25 AM EST
Where
Greenup County, Greenup
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
38.580, -82.830

Large branches were blown down.

Thunderstorm Wind, Greenup

When
April 23, 6:30 AM EST
Where
Greenup County, 5 mi SW of Greenup
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
38.529, -82.895

Several trees were blown down. Some trees fell onto power lines.

Thunderstorm Wind, Boyd

When
April 23, 6:35 AM EST
Where
Boyd County, Ashland
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
38.470, -82.630

Several trees were blown down in the city.

Thunderstorm Wind, Greenup

When
April 23, 6:45 AM EST
Where
Greenup County, 2 mi W of Warnock
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
COOP Observer
Coordinates
38.500, -83.017

A few trees were blown down.

Thunderstorm Wind, Greenup

When
April 23, 4:07 PM EST
Where
Greenup County, Flatwoods
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
38.520, -82.720

A few trees were blown down. Some trees pulled down power lines.

Thunderstorm Wind, Boyd

When
April 23, 4:16 PM EST
Where
Boyd County, Ashland
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
Law Enforcement
Coordinates
38.470, -82.630

Trees were blown down. Some power lines were brought down. One tree fell onto a car.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kentucky in 2011Every state in 2011This day in weather historyWarnings in Kentucky, April 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 288814, 288820, 288815, 288822, 288817, 288819, 288823.